Results 1 to 3 of 3
Lexapro - Internal Shaking/Vibration
  1. #1
    shakerupper is offline New Member
    Join Date
    Jun 2015
    Posts
    2

    Default Lexapro - Internal Shaking/Vibration

    I was on Lexapro 20mg for about a year. I had no trouble starting on it minus some nausea right at first (started at 10, moved to 20 just a few weeks later) and it was working really great for me. It basically killed my GAD and I felt like a normal person. Seven months ago, however, I lost my insurance and had to go off it. That didn't cause me any problems either, no withdrawal, etc. I just didn't have Lexapro curing my depression/anxiety anymore; it eventually resurfaced. I recently found a clinic for poor people like me in my area, went in and got a Rx for Lexapro again.

    Since I was only off it for 7 months and had no prior problems with it, the doctor said that it would be no issue for me just to go right back on 20mg, rather than starting low and stepping up to 20mg. So, that's what I did. I've been back on the medicine for 9 days now.

    I've had the typical flu-like symptoms many people get when starting this med, but those have mostly went away at this point. I'm waking up with terrible anxiety though, but I take the pill as soon as I wake up, and it goes away.

    Here's the problem: About five hours after I take the medicine each day, lasting until I go to sleep, I feel like my insides are shaking or as if there is a phone vibrating inside of my chest. The sensation is localized to my chest/core only. This is not how my anxiety ever manifests; it's a totally different feeling than anxiety-related jitters. When this Lexapro-induced, internal shaking starts up, it is not accompanied by anxiety. My mind is calm. Nevertheless, the physical sensation is very unpleasant. In fact, at this point, it's driving me crazy.

    Does anyone have any advice? Is this a side effect that should go away soon? I suspect that I got some bad advice when my doctor said it would be fine to start at a high dosage/not step up. I'm considering dropping my dose down to 10mg for a couple of weeks and then stepping back up, but I hate to do that if it's a normal side effect that will disappear at the two-week mark. I'm almost there!
    Last edited by Anonymous; 06-24-2015 at 04:29 PM.

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    I cannot imagine why your doctor said you could jump right in with a high dose right away after you'd been off for seven months. That is long enough for your brain's chemistry to return to baseline, and you should have done the step up method again. If it were me, I'd go back to 10 and see if that side effect goes away.

  3. #3
    shakerupper is offline New Member
    Join Date
    Jun 2015
    Posts
    2

    Default

    thank you for responding. i couldn't take it anymore and wound up doing just what you suggested. i've been on 10mg for two days now. The feeling is still there, but it is MUCH improved and will hopefully disappear in a few days. I'll step back up to 20mg in a few weeks.

Similar Threads

  1. Day 10 of suboxone withdrawal and still shaking.
    By Billybob686 in forum Need to Talk?
    Replies: 8
    Last Post: 09-21-2017, 03:48 PM
  2. Lexapro; shaking hands.
    By Millsk in forum Featured Drugs
    Replies: 1
    Last Post: 11-25-2006, 12:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22